The Stomach Looks Very Large And Sore When You Are 4 Months Pregnant?

Illustration of The Stomach Looks Very Large And Sore When You Are 4 Months Pregnant?
Illustration: The Stomach Looks Very Large And Sore When You Are 4 Months Pregnant? img.webmd.com

Tonight, I Mao asked if I was pregnant with my 2nd child. My womb is 4 months old..but my stomach looks big and often hurts. It’s not normal .. thanks

1 Answer:

Hi Satie, Thank you for the question.

The uterus will increase in size as your fetus ages. In general, at 4 months or 17-20 weeks of gestation, the top of the uterus will vary, namely as high as the middle between the pubic and navel bones or at the level of the navel. It is also at this gestational age that you begin to feel the movement of the fetus.

Abdominal pain that is felt during pregnancy can be caused by normal conditions such as:

stretching of the uterine ligaments in line with the increase in the size of the uterus the pressure on the muscles and joints along with the increase in size of the uterus as gas accumulates in the digestive tract as a result of hormonal changes during constipation You can do the following:

do warm compresses on the sore stomach area soak in warm water avoid sudden movements do exercise pregnant women If this complaint is accompanied by bleeding from the vagina, pain during BAK, incomplete feeling during BAK, fever, nausea, and vomiting or if complaints this is not getting better, please check with your gynecologist for further examination and treatment.

Hope this helps.

: by

Related Question

How To Deal With 1-year-old Child Who Has Eye Pain?

How To Deal With 1-year-old Child Who Has Eye Pain?

(1 year ago)

Hello, I want to ask my child that his eye is infected by his brother. And then I use chloramphenicol-1% ointment, it’s been 3 days but the swollen eyes aren’t flat, an...

A Brownish Rash On The Body Of A 23 Year Old Woman That Is Spreading?

A Brownish Rash On The Body Of A 23 Year Old Woman That Is Spreading?

(1 year ago)

Hello, I am a 23 year old woman, I have a complaint that is almost 3 years old from my body that looks like a brownish rash and patches that continue to spread, at first I had a fe...

Acne Gets Worse And Fester After Using Acne Ointment?

Acne Gets Worse And Fester After Using Acne Ointment?

(1 year ago)

Asalam mualaikum, I want to ask why, after using the ointment of acucel gel adapalene 1 mg, the pimples are getting worse and more festering on the swollen lips....

Leave a Reply

Your email address will not be published. Required fields are marked *